# SDR SWIA200514540

- Difficulty date: February 9, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 3,678 hours, 3,298 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6855
- Condition: Malfunctioned
- Location: Flight Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE IN FLIGHT.  REMOVED AND REPLACED RIGHT INBOARD SPOILERON PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
